What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before the first event at Apr 4, 10:03 AM EST, 2 minutes earlier.
Area forecast discussion, Apr 4, 10:03 AM EST, 2 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
1103 AM EDT Wed Apr 4 2018
.SYNOPSIS...
Behind a cold front damaging winds will continue through the
afternoon hours, diminishing this evening. Weak surface high
pressure will then begin to build into the region tonight. Residual
snow showers will slowly diminish south and southeast of the lakes
tonight with fair and dry weather Thursday. A weak clipper system
will cross the Eastern Great Lakes Thursday night with some light
snow expected through Friday.
&&
.NEAR TERM /THROUGH TONIGHT/...
This late morning a deepening area of low pressure is now to the
north of Lake Ontario, with a cold front roughly just to the east of
I-81 and then southward. Winds have increased to warning criteria
this morning across much of WNY, and as cold air and stronger winds
aloft continue to build eastward expect damaging winds to increase
across the Finger Lakes and East of Lake Ontario.
Rain will end with the exit of the cold front across the North
Country around noontime. As the upper level low approaches scattered
rain rain/snow showers through the day will transition to all snow
by this evening.
...STRONG DAMAGING WINDS...
As the aforementioned low tracks north of Lake Ontario this
afternoon, strong isallobaric rises will occur. This coupled with
impressive lapse rates, ongoing cold air advection and daytime
mixing will allow for winds aloft (55 to 65 knots) to effectively
mix down to the surface. Winds areawide, especially during the
daytime will easily mix down to the surface with wind gusts of 55 to
60 mph. The strongest winds will likely be found along the lake
plains as winds will funnel up lake Erie with sustained winds of 35-
40 mph, with gusts near 65-70 mph. Expect winds to peak in the
afternoon and then diminish in early evening hours.
The other area of concern will be Lake Shore Flooding, a lakeshore
Flood Warning is in effect for Wayne, Northern Cayuga, Oswego and
Jefferson county on lake Ontario for high lake levels. Additionally,
strong winds funneling up lake Erie will likely lead to water rises
with lake waters peaking between 7-8 feet above low water datum. Of
additional concern is the remaining lake ice on lake Erie. With
strong winds the remain ice could be pushed inland onshore leading
to shoreline erosion, with southwest winds the ice may even be
pushed over the ice boom and into the Upper Niagara River resulting
in damage along the Upper Niagara River shoreline.
Temperatures will fall through the 30s today with strong cold air
advection behind the cold front.
Tonight, lake snows will slowly diminish overnight and winds will
subside into Thursday as surface high pressure builds into Western
and North Central New York. Lows overnight will drop into the 20s
areawide with teens inland across the higher terrain of the Western
Southern Tier and east of lake Ontario.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
On Thursday a weak bubble of high pressure and drier air will
build across our region from the Ohio Valley. In tandem with
strong early April diurnal influences...this will bring an end to
lingering scattered lake effect snow showers east and southeast
of the lakes...with only minor additional accumulations expected
from these. Otherwise it will be a much quieter but also cold
day...with afternoon highs mostly in the lower to mid 30s...or
some 15 degrees below normal.
The dry weather will then persist into Thursday evening...before
quickly giving way to a potent channelled shortwave and an attendant
developing clipper low rapidly diving southeastward from central
Canada/the Northern Plains states into the Great Lakes Region. This
system will bring a widespread general light snowfall to most areas
between later Thursday night and Friday morning...with this then
quickly diminishing from west to east Friday afternoon. Depending
upon the exact track of this system...a factor which still remains
in question given the continued fluctuations seen in most guidance...
enough warmer air could be drawn northward into our region during
the day Friday to allow the snow to end as a light/rain snow mix...
and there could also be another period of generally windy conditions
as well - though nothing like what will be seen from today's much
stronger system. In terms of snowfall accumulations...most areas
should see a general 1 to 3 inches of snow from the clipper...with
the bulk of these confined to the overnight hours of Thursday night...
and then to just the higher terrain and/or elevated/grassy surfaces
on Friday...when strong diurnal influences and increasingly marginal
surface temperatures will help to greatly limit accumulation potential.
In the wake of this system...some scattered lake and orographically-
driven snow showers will then linger across areas east and southeast
of the lakes Friday night with some minor additional accumulations
possible...otherwise conditions will be mainly dry with temperatures
falling back into the lower to mid 20s again as progressively colder
air once again overspreads our region in the wake of the clipper.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
As we move into this weekend...high pressure and colder/drier air will
gradually build eastward across the Great Lakes. With a lingering westerly
to west-northwesterly low level flow in place...some weak/scattered lake
effect snow showers will remain possible east and southeast of the lakes...
though with the fairly dry and only marginally cold enough environment
these will likely be mostly confined to the nighttime and early morning
hours...with diurnal influences tending to disrupt these the remainder
of the time. Otherwise...it will just be quiet and mainly dry with
temperatures remaining significantly below normal through the weekend.
Looking ahead to early next week...another upper level trough and
attendant low pressure system should approach and then cross our
region in the Monday-Tuesday time frame...though this being said the
medium range guidance suite remains all over the map with respect to
both its track and timing. With this in mind...have just broadbrushed
some mid-range chance PoPs and general rain/snow chances both days for
the time being...with the diurnal cycle the primary dictating factor
for ptype.
&&
.AVIATION /15Z WEDNESDAY THROUGH SUNDAY/...
Widespread rain, with IFR flight conditions, is exiting the
KART airfield this late morning...with just scattered
precipitation expected the remainder of the day. Otherwise
behind a cold front strong southwest to west winds will gust to
50-55 knots across the region. These winds will begin to subside
this evening.
Behind the front, flight conditions will be mainly MVFR today,
with lower conditions possible across higher terrain east of the
lakes due to snow showers.
Outlook...
Thursday...VFR, except local MVFR/IFR in lake effect snow showers
southeast of the lakes.
Friday...MVFR with a chance of rain and snow
showers.
Saturday...VFR, except local IFR in lake effect snow
showers southeast of the lakes.
Sunday...mainly VFR.
Monday...MVFR/VFR with a chance rain and snow.
&&
.MARINE...
Behind a sharp cold front winds will quickly ramp up to gale
force on the Lakes and Rivers. Additionally, Storm Warnings
have been issued for eastern lake Erie and the eastern open
waters of lake Ontario. Expect the strongest winds through the
afternoon hours before diminish as the storm system pulling
farther away to the east this evening and tonight.
Another strong low will pass just north of our region Friday, and
may bring another round of gales to the eastern Great Lakes.
&&
.TIDES/COASTAL FLOODING...
Deepening low pressure tracking just to the northwest of the
area today will bring a period of strong westerly winds to Lake
Ontario, which will result in an elevated risk of lake shore
flooding and erosion along the Lake Ontario shoreline from Wayne
to Jefferson counties. For this reason, a Lakeshore Flood
Warning has been issued for these areas.
On Lake Erie...a seiche/period of elevated lake levels will also
occur, with a lake shore flood warning now in effect. One
unusual concern is that with ice on the lake the seiche may push
this onshore which may cause damage to some shoreline locations.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...High Wind Warning until 8 PM EDT this evening for NYZ010>014-
019>021-085.
Lakeshore Flood Warning until 4 PM EDT this afternoon for
NYZ010-019-085.
High Wind Warning until 11 PM EDT this evening for NYZ001>008.
Lakeshore Flood Warning from 2 PM this afternoon to 2 AM EDT
Thursday for NYZ004>007.
MARINE...Gale Warning until 8 PM EDT this evening for LEZ020.
Storm Warning until 5 PM EDT this afternoon for LEZ040-041.
Gale Warning until 8 PM EDT this evening for LOZ030.
Gale Warning until 2 AM EDT Thursday for LOZ043>045.
Gale Warning until 11 PM EDT this evening for LOZ042-062.
Storm Warning until 8 PM EDT this evening for LOZ063>065.
Gale Warning until 1 PM EDT this afternoon for LOZ063>065.
Gale Warning until 11 PM EDT this evening for SLZ022-
024.
&&
SYNOPSIS...AR/Thomas
NEAR TERM...AR/Thomas
SHORT TERM...JJR
LONG TERM...JJR
AVIATION...AR/Thomas
MARINE...AR/Thomas
TIDES/COASTAL FLOODING...JJR/Thomas/ApffelHazardous weather outlook, Apr 4, 3:14 AM EST, 6 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
414 AM EDT Wed Apr 4 2018
NYZ010-019-085-050815-
Northern Erie-Chautauqua-Southern Erie-
414 AM EDT Wed Apr 4 2018
...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...LAKESHORE FLOOD WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
This Hazardous Weather Outlook is for portions of western New York.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Wind Warning.
Lakeshore Flood Warning.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf
NYZ011-012-050815-
Genesee-Wyoming-
414 AM EDT Wed Apr 4 2018
...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for portions of western New York.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Wind Warning.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf
NYZ001>003-050815-
Niagara-Orleans-Monroe-
414 AM EDT Wed Apr 4 2018
...HIGH WIND WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for portions of western New York.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Wind Warning.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf
NYZ004>007-050815-
Wayne-Northern Cayuga-Oswego-Jefferson-
414 AM EDT Wed Apr 4 2018
...HIGH WIND WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...LAKESHORE FLOOD WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO
2 AM EDT THURSDAY...
This Hazardous Weather Outlook is for portions of western and north
central New York.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Wind Warning.
Lakeshore Flood Warning.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf
NYZ013-014-020-021-050815-
Livingston-Ontario-Cattaraugus-Allegany-
414 AM EDT Wed Apr 4 2018
...HIGH WIND WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for portions of western New York.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Wind Warning.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf
NYZ008-050815-
Lewis-
414 AM EDT Wed Apr 4 2018
...HIGH WIND WARNING IN EFFECT UNTIL 11 PM EDT THIS EVENING...
This Hazardous Weather Outlook is for portions of central New York.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Wind Warning.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf
LEZ040-041-050815-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
414 AM EDT Wed Apr 4 2018
...GALE WARNING IN EFFECT UNTIL 10 AM EDT THIS MORNING...
...STORM WARNING IN EFFECT FROM 10 AM THIS MORNING TO 5 PM EDT THIS
AFTERNOON...
This Hazardous Weather Outlook is for portions of Lake Erie.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
Storm Warning.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf
LOZ063>065-050815-
Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
414 AM EDT Wed Apr 4 2018
...GALE WARNING IN EFFECT FROM 8 AM THIS MORNING TO 1 PM EDT THIS
AFTERNOON...
...STORM WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for portions of Lake Ontario.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
Storm Warning.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf
LEZ020-LOZ030-050815-
Upper Niagara River and Buffalo Harbor-Lower Niagara River-
414 AM EDT Wed Apr 4 2018
...GALE WARNING IN EFFECT FROM 8 AM THIS MORNING TO 8 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf
SLZ022-024-050815-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
414 AM EDT Wed Apr 4 2018
...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO 11 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for the New York waters of the
Saint Lawrence River.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf
LOZ042-062-050815-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
414 AM EDT Wed Apr 4 2018
...GALE WARNING IN EFFECT FROM 8 AM THIS MORNING TO 11 PM EDT THIS
EVENING...
This Hazardous Weather Outlook is for portions of Lake Ontario.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf
LOZ043>045-050815-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-
414 AM EDT Wed Apr 4 2018
...GALE WARNING IN EFFECT FROM 8 AM THIS MORNING TO 2 AM EDT
THURSDAY...
This Hazardous Weather Outlook is for portions of Lake Ontario.
.DAY ONE...Today and Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf
JJR
In the hours before
Local storm report, Apr 4, 8:31 AM EST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
931 AM EDT WED APR 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 AM NON-TSTM WND DMG 2 E BROCKPORT 43.21N 77.89W
04/04/2018 MONROE NY SOCIAL MEDIA
TREE DOWN ACROSS WIRES
0920 AM NON-TSTM WND DMG 3 SSW GREECE 43.17N 77.72W
04/04/2018 MONROE NY SOCIAL MEDIA
DOWNED TREES CLOSING SPENCERPORT RD BETWEEN APPIAN DR
AND LIGHTWOOD DR
0925 AM NON-TSTM WND DMG BROCKPORT 43.22N 77.94W
04/04/2018 MONROE NY BROADCAST MEDIA
TREE DOWN BLOCKING CLARK STREET
&&
EVENT NUMBER BUF1800061
EVENT NUMBER BUF1800062
EVENT NUMBER BUF1800063
CHURCHLocal storm report, Apr 4, 8:42 AM EST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
942 AM EDT WED APR 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0939 AM NON-TSTM WND DMG 2 W HENRIETTA 43.06N 77.65W
04/04/2018 MONROE NY SOCIAL MEDIA
WIRES DOWN LIGHTING A WOOD PILE ON FIRE
0941 AM NON-TSTM WND DMG 3 ESE CHILI 43.09N 77.68W
04/04/2018 MONROE NY SOCIAL MEDIA
TREE DOWN BLOCKING ROAD AT SCOTTSVILLE RD AND
BALLANTYNE RD
&&
EVENT NUMBER BUF1800064
EVENT NUMBER BUF1800065
CHURCHLocal storm report, Apr 4, 9:11 AM EST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1011 AM EDT WED APR 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0708 AM NON-TSTM WND DMG GRAND ISLAND 43.02N 78.97W
04/04/2018 ERIE NY SOCIAL MEDIA
TREE DOWN ON EAST RIVER ROAD
0945 AM NON-TSTM WND GST 3 ENE BATAVIA 43.02N 78.14W
04/04/2018 M64 MPH GENESEE NY MESONET
0950 AM NON-TSTM WND DMG 2 WNW STRYKERSVILLE 42.72N 78.48W
04/04/2018 ERIE NY LAW ENFORCEMENT
TREE DOWN ON EAST CREEK RD
0950 AM NON-TSTM WND DMG 1 NE WALES CENTER 42.78N 78.50W
04/04/2018 ERIE NY LAW ENFORCEMENT
TREE DOWN ON BEAR RD
0951 AM NON-TSTM WND GST NIAGARA FALLS AIRPORT 43.11N 78.94W
04/04/2018 M60 MPH NIAGARA NY ASOS
1000 AM NON-TSTM WND DMG 1 ESE BRIGHTON 43.11N 77.56W
04/04/2018 MONROE NY SOCIAL MEDIA
TREE DOWN BLOCKING ALL LANES
1000 AM NON-TSTM WND DMG 2 NE AMHERST 43.04N 78.70W
04/04/2018 ERIE NY LAW ENFORCEMENT
TREE TOOK DOWN POWERLINES. SMITH RD CLOSED BETWEEN
TRANSIT RD AND GLEN OAKS DR
1001 AM NON-TSTM WND DMG 1 SSE ROCHESTER 43.16N 77.61W
04/04/2018 MONROE NY NEWSPAPER
FACE OF BUILDING CAME DOWN INTO EAST MAIN STREET
1004 AM NON-TSTM WND DMG 4 NNW PENFIELD 43.18N 77.50W
04/04/2018 MONROE NY SOCIAL MEDIA
WIRES DOWN ACROSS THE ROAD
1006 AM NON-TSTM WND DMG PENFIELD 43.13N 77.48W
04/04/2018 MONROE NY LAW ENFORCEMENT
WIRES DOWN AND BLOCKING CREEK ST.
1007 AM NON-TSTM WND DMG IRONDEQUOIT 43.21N 77.58W
04/04/2018 MONROE NY LAW ENFORCEMENT
WIRES DOWN BLOCKING TITUS AVE.
1007 AM NON-TSTM WND DMG BRIGHTON 43.12N 77.58W
04/04/2018 MONROE NY LAW ENFORCEMENT
WIRES DOWN BLOCKING EDGEWOOD AVE.
&&
EVENT NUMBER BUF1800066
EVENT NUMBER BUF1800067
EVENT NUMBER BUF1800068
EVENT NUMBER BUF1800069
EVENT NUMBER BUF1800070
EVENT NUMBER BUF1800071
EVENT NUMBER BUF1800072
EVENT NUMBER BUF1800073
EVENT NUMBER BUF1800074
EVENT NUMBER BUF1800075
EVENT NUMBER BUF1800076
EVENT NUMBER BUF1800077
CHURCHLocal storm report, Apr 4, 9:14 AM EST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1014 AM EDT WED APR 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 AM NON-TSTM WND GST ROCHESTER AIRPORT 43.12N 77.68W
04/04/2018 M62 MPH MONROE NY ASOS
&&
EVENT NUMBER BUF1800078
DPKLocal storm report, Apr 4, 9:34 AM EST, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1034 AM EDT WED APR 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 AM NON-TSTM WND DMG EAST PEMBROKE 43.00N 78.32W
04/04/2018 GENESEE NY NEWSPAPER
TREE DOWN ON A HOUSE ON KILLIAN RD.
1005 AM NON-TSTM WND GST 2 ENE BATAVIA 43.02N 78.14W
04/04/2018 M65 MPH GENESEE NY NYSM
&&
EVENT NUMBER BUF1800079
EVENT NUMBER BUF1800080
CHURCHLocal storm report, Apr 4, 9:59 AM EST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BUFFALO NY
1059 AM EDT WED APR 04 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM NON-TSTM WND DMG SHERIDAN 42.48N 79.24W
04/04/2018 CHAUTAUQUA NY LAW ENFORCEMENT
TREES AND WIRES DOWN
0900 AM NON-TSTM WND DMG 2 ESE PANAMA 42.06N 79.45W
04/04/2018 CHAUTAUQUA NY LAW ENFORCEMENT
TREES AND WIRES DOWN
0930 AM NON-TSTM WND DMG CASSADAGA 42.34N 79.32W
04/04/2018 CHAUTAUQUA NY LAW ENFORCEMENT
TREES AND WIRES DOWN
1000 AM NON-TSTM WND DMG 4 W ELLINGTON 42.22N 79.18W
04/04/2018 CHAUTAUQUA NY LAW ENFORCEMENT
TREES AND WIRES DOWN
1043 AM NON-TSTM WND DMG 3 ENE BILLINGTON HEIGHT 42.80N 78.58W
04/04/2018 ERIE NY LAW ENFORCEMENT
TREE DOWN BLOCKING JAMISON RD.
1043 AM NON-TSTM WND DMG 3 WSW ELMA CENTER 42.81N 78.69W
04/04/2018 ERIE NY LAW ENFORCEMENT
TREE DOWN BLOCKING KINSLEY RD
1056 AM NON-TSTM WND DMG BOSTON 42.63N 78.74W
04/04/2018 ERIE NY DEPT OF HIGHWAYS
TREES AND WIRES DOWN CLOSING BACK CREEK RD BETWEEN RICE
AND MILL
&&
EVENT NUMBER BUF1800081
EVENT NUMBER BUF1800082
EVENT NUMBER BUF1800083
EVENT NUMBER BUF1800084
EVENT NUMBER BUF1800085
EVENT NUMBER BUF1800086
EVENT NUMBER BUF1800087
CHURCHNOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 753681, 753683, 753673, 753687, 753684, 753682, 753674, 753676, 753679, 753672, 753675, 753671, 753689, 753677, 753686, 753685, 753680.